# SDR UPS04842345

- Difficulty date: April 7, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 66,820 hours, 26,005 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3750347503
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  LT MLG WW L34 BOTTOM SIDE GOUGED FWD STA 980.     REMOVED ADF PANEL AND LONGERON IAW DC8 SRM 51-3-0 AND 51-1-20D. FABRIC ATED LONG -503 IAW DAC DWG 3750347. ALODINED AND PRIMED IAW DC8 SRM 51-1-8. INSTALLED -503 LONGERON IAW DC8 SRM 51-1-20D. INSTALLED ADF PANEL IAW DC8 SRM 51-3-0.
